Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Adams operations on classical compact lie groups
Author: Fok, C.
Citation: Proceedings of the American Mathematical Society, 2017; 145(7):2799-2813
Publisher: American Mathematical Society
Issue Date: 2017
ISSN: 0002-9939
Statement of
Chi-Kwong Fok
Abstract: Let G be U(n), SU(n), Sp(n) or Spin(n). In this short note we give explicit general formulas for Adams operations on K∗(G) and eigenvectors of Adams operations on K∗(U(n)).
Rights: © 2017 American Mathematical Society
RMID: 0030074276
DOI: 10.1090/proc/13422
Appears in Collections:Mathematical Sciences publications

Files in This Item:
File Description SizeFormat 
hdl_111735.pdfAccepted version546.32 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.